Browsing by Author Cosgrove, Christopher

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 4 of 4
Issue DateTitleAuthor(s)Citation
2005An application of the inverse scattering transform to the modified intermediate long wave equationCosgrove, Christopher; Scoufis, George; Mathematics & StatisticsAn application of the inverse scattering transform to the modified intermediate long wave equation, Journal of Mathematical Physics, vol.46,(10),2005,pp 103501-1-103501-39
2006Chazy's second-degree Painleve equationsCosgrove, Christopher; Mathematics & StatisticsChazy's second-degree Painleve equations, Journal of Physics A: Mathematical and Theoretical, vol.39,(39),2006,pp 11955-11971
2006Higher-order Painleve equations in the polynomial class II: Bureau symbol P1Cosgrove, Christopher; Mathematics & StatisticsHigher-order Painleve equations in the polynomial class II: Bureau symbol P1, Studies in Applied Mathematics, vol.116,(4),2006,pp 321-413
2002Integrability, random matrices and Painleve transcendentsCosgrove, Christopher; Forrester, P.J; Witte, N.S; Mathematics & StatisticsIntegrability, random matrices and Painleve transcendents, The A N Z I A M Journal, vol.44, N/A,pp 41-50